Overview

Uses of Aniryl Oral Drops

Aniryl Oral Drops is used in the treatment of common cold symptoms.

Aniryl Oral Drops side effects

Common
  • Nausea
  • Vomiting
  • Allergic reaction
  • Sleepiness
  • Headache

How to use Aniryl Oral Drops

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a marked dropper and take it as directed. Aniryl Oral Drops may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.

How Aniryl Oral Drops works

Aniryl Oral Drops is a combination of three medicines: Chlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

Aniryl Oral Drops related warnings

Alcohol
CAUTION
Taking Aniryl Oral Drops with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Aniryl Oral Drops may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
Aniryl Oral Drops is probably safe to use during lactation. Limited human data suggests that the drug does not represent a significant risk to the baby.
Driving
Aniryl Oral Drops may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Kidney
Aniryl Oral Drops is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Aniryl Oral Drops may not be needed in these patients. Please consult your doctor.
Use of Aniryl Oral Drops may cause excessive sleepiness in patients with end stage kidney disease.
Liver
CAUTION
Aniryl Oral Drops should be used with caution in patients with liver disease. Dose adjustment of Aniryl Oral Drops may be needed. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Aniryl Oral Drops
Sinarest Paediatric Drops
Centaur Pharmaceuticals Pvt Ltd
₹4.33/ml of Oral Drops
55% costlier
Wikoryl Oral Drops
Alembic Pharmaceuticals Ltd
₹4.66/ml of Oral Drops
66% costlier
Maxtra P Oral Drops
Zuventus Healthcare Ltd
₹4.32/ml of Oral Drops
54% costlier
Hatric 3 Drops
Aristo Pharmaceuticals Pvt Ltd
₹2.87/ml of Oral Drops
2% costlier
Coldrix Oral Drops
Lavanir Life Sciences
₹2.6/ml of Oral Drops
save 7%

Expert Advice

  • Aniryl Oral Drops helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

FAQs

Q. What is Aniryl?

Aniryl is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.

Q. Is it safe to use Aniryl?

Yes, Aniryl is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.

Q. Can I stop taking Aniryl when I am relieved of my symptoms?

Aniryl is usually used for short term and can be discontinued when your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.

Q. Can the use of Aniryl cause dizziness?

Yes, the use of Aniryl can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.

Q. Can the use of Aniryl cause damage to liver?

Aniryl is usually safe when taken according to the recommended dose. However, an overdose of Aniryl can damage your liver. Avoid drinking alcohol, while taking this medicine as it may increase your risk of liver damage.

Q. What is the recommended storage condition for the Aniryl?

Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Related Ayurvedic Ingredients

Information last updated by Dr. Varun Gupta, MD Pharmacology on 16th Aug 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
101/102, Sahajanand Estate, B/h. Lalji Mulji Transport Co., Sarkhej – Sanand Char Rasta, AHMEDABAD – 382210, India
One of the following licensed pharmacy from the nearest location with deliver Aniryl Oral Drops. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: NXT, SHC, GBC, TAP, BSG, WHL, VUR, GFL, VTR, OIP, BIO, JSL, GNH, VOP, IDB, PRT, BLP, SSI, SCP, SRG, LCC, ADM, CTP, ABP, MSD, JLS, CAE, RKS, BBN, RRP, AHP, FTP, QLF, SSR, PME, 1MH, RDR, MRS, RVC, KRR, HZF, THR, 2ML, PVP, BHC, DHR, DZY, OHM, BFV, BNT, SNL, HOP, PRL, ANT, ABL, MJT, RAC, AGC, USM, PRN, MOM, JJE, SGA, KIM, SHN, ESY, HBV, AFT, OBS, AMH, SMN, ATH, NLG, MDH, GHC, OLT, MTD, SIO, AVC, RHW, NTL, PEN, WAD, JHC, SPS, SGH, DPL, GTF, ATP, IMC, HSS, NEW, HWS, BTM, RUS, DLP, BJR, HMS, PNT, DFP, NBG, MBN, SCH, SPV, PTP, AYU, ALY, AVW, RTL, HLP, ISI, 4IT, MDI, HTV, CRN, AVL, AMM, RSA, NAS, APT, DPP, PTI, NLP, NNP, PSF, HNF, KBC, MBP, PHC, RTN, RPI, O4O, IPL, SDE, HSP, NEO, BHA, GPT, MFN, CMC, NDP, GNC, OWP, JVN, BLS, UMP, MDN, TNH, KHC, BBS, DVH, SNG, STO, RPA, ZEL, BLE, STA, SOF, MNS, KHS, YAG, SHA, KCI, RHS, EQN, PMA, KMC, HLT, LHP, LBO, AAY, SGN, WHP, APS, IAD, IAH, AMR, SDM, KHD, NTB, AAA, MGL, RBT, MMF, FGH, RDH, OWT, SGC, KOS, ARD, ALC, MKE, VDH, ATL, THP, UPA, RWL, DSH, LHA, NCH, ERS, RWP, YBF, EAN, TYN, JLI, JJD, WPL, ENV, PPR, KNH, RHL, BJP, NRS, MAX, SHG, EMB, SVA, GHR, DAD, MKT, CZT, BBT, NSM, EPR, ADT, PHN, GPP, SRS, FRS, CNE, 9MM, RPM, KHH, GBL, NVL, HSM, TPS, AHH, KIS, BMJ, MIL, BTH, ZNT, BES, LAG, AVB, ANP, HNP, TOM, BRC, PLT, VSC, SPD, CHP, ENP, BSN, NLC, ADF, TSS, CCM, DHP, PAP, IPP, NNH, SPF, CPK, BMR, CMD, NVY, JBT, SHD, BSL, AYN, VJS, EPS, GBB, SAH, MPC, CLT, SIP, MTM, DYG, HCP, VSL, KLC, ADE, TRP, BHS, LIP, NSF, SLS, DIL, NTN, HVS, NRP, SYS, VAF, VMH, PNQ, GEO, BHM, WDE, HHH, BGS, CSE, NTS, WSI, HIP, RYL, SLN, FRM, TPN, AGT, UVD, HPC, BDN, GVP, OMV, SBC, DRA, WHR, HEX, PWN, GHP, GDA, EVP, PSE, GLD, TSC, ASP, STS, UHP, LMS, PRE, NPH, HTS, SBL, JIV, SAF, SWP, AAR, FDM, PRC, HAT, ZVP, BNC, GGL, VTH, AXM, HPP, DGN, DLY, NSL, DYL, HMP, MDO, RMR, SBA, NFP, SLC, RSS, VHP, VEM, DAO, RGR, USF, HGI, SMS, FIP, KHP, OWN, SWA, SBN, NXG, QTM, MAP, SVH, PIC, XMX, KAL, XPR, RGH, ZVO, GPL, BHP, BAP, SNH, BDI, MIP, NPS, DCS, RJP, RPC, PHP, EEC, GTC, GMA, GIE, SVS, OWI, SYN
MRP
28
10 ml in 1 bottle
ADD TO CART
Best Price ₹22.4
20% OFF
Use Coupon HEALTH1020 during checkout